phone +7 (3412) 91 60 92

Archive of Issues

Russia Izhevsk
Section Mathematics
Title Asymptotically stable sets of control systems with impulse actions
Author(-s) Larina Ya.Yu.a, Rodina L.I.a
Affiliations Udmurt State Universitya
Abstract We get sufficient conditions for asymptotic stability and weak asymptotic stability of a given set $\mathfrak M\doteq\bigl\{(t,x)\in [t_0,+\infty)\times\mathbb{R}^n: x\in M(t)\bigr\}$ with respect to the control system with impulse actions. We assume that the function $t\mapsto M(t)$ is continuous in the Hausdorff metric and for each $t \in [t_0,+\infty)$ the set $M(t)$ is nonempty and closed. Also, we obtain conditions under which for every solution $x(t,x_0)$ of the control system that leaves a sufficiently small neighborhood of the set $M(t_0)$ there exists an instant $t^*$ such that point $(t,x(t,x_0))$ belongs to $\mathfrak M$ for all $t\in[t^*,+\infty).$ Some of the statements presented here are analogues of the results obtained by E.A. Panasenko and E.L.Tonkov for systems with impulses, and in other statements the specificity of impulse actions is essentially used. The results of this paper are illustrated by the “pest-bioagents” model with impulse control and we assume that the addition of bioagents (natural enemies of the given pests) occur at fixed instants of time and the number of pests consumed on average by one biological agent per unit time is given by the trophic Holling function. We obtain conditions for asymptotic stability of the set $\mathfrak M=\bigl\{(t,x)\in \mathbb R^3_+: x_1\leqslant C_1\bigr\},$ where $x_1=y_1/K,$ $y_1$ is the size of the population of pests and $K$ is the capacity of environment.
Keywords control systems with impulse actions, Lyapunov functions, asymptotically stable sets
UDC 517.935, 517.938
MSC 34A60, 37N35, 49J15, 93B03
DOI 10.20537/vm160404
Received 29 September 2016
Language Russian
Citation Larina Ya.Yu., Rodina L.I. Asymptotically stable sets of control systems with impulse actions, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2016, vol. 26, issue 4, pp. 490-502.
  1. Samoilenko A.M., Perestyuk N.A. Differentsial’nye uravneniya s impul’snym vozdeistviem (Impulsive differential equations), Kiev: Vishcha shkola, 1987, 288 p.
  2. Bainov D.D., Simeonov P.S. Systems with impulse effect: stability, theory and applications, N.Y.: Halsted Press, 1989, 255 p.
  3. Perestyuk N.A., Plotnikov V.I., Samoilenko A.M., Skripnik N.V. Impul’snye differentsial'nye uravneniya s mnogoznachnoi i razryvnoi pravoi chast'yu (Impulsive differential equations with multivalued and discontinuous right hand side), Kiev: Institut of Mathematics, National Academy of Science of Ukraine, 2007, 428 p.
  4. Ignat’ev A.O. Method of Lyapunov functions in problems of stability of solutions of systems of differential equations with impulse action, Sbornik: Mathematics, 2003, vol. 194, no. 10, pp. 1543-1558. DOI: 10.1070/SM2003v194n10ABEH000776
  5. Gladilina R.I., Ignat’ev A.O. On the stability of periodic impulsive systems, Mathematical Notes, 2004, vol. 76, issue 1, pp. 41-47. DOI: 10.1023/B:MATN.0000036740.50477.42
  6. Perestyuk N.A., Chernikova O.S. On the stability of invariant sets of discontinuous dynamical systems, Ukrainian Mathematical Journal, 2001, vol. 53, issue 1, pp. 91-98. DOI: 10.1023/A:1010492901900
  7. Anashkin O.V., Dovzhik T.V., Mit’ko O.V. Stability of solutions of differential equations in the availability of impulse actions, Dinamicheskie Sistemy, 2010, issue 28, pp. 3-10 (in Russian).
  8. Larina Ya.Yu. Lyapunov functions and comparison theorems for control systems with impulsive actions, Vestn. Udmurt. Univ. Mat. Mekh. Komp’yut. Nauki, 2015, vol. 25, issue 1, pp. 51-59 (in Russian). DOI: 10.20537/vm150106
  9. Larina Ya.Yu. Weak asymptotic stability of control systems with impulsive actions, Vestn. Udmurt. Univ. Mat. Mekh. Komp’yut. Nauki, 2016, vol. 26, issue 1, pp. 68-78 (in Russian). DOI: 10.20537/vm160106
  10. Panasenko E.A., Tonkov E.L. Invariant and stably invariant sets for differential inclusions, Proceedings of the Steklov Institute of Mathematics, 2008, vol. 262, issue 1, pp. 194-212. DOI: 10.1134/S0081543808030164
  11. Panasenko E.A., Tonkov E.L. Extension of E.A. Barbashin’s and N.N. Krasovskii’s stability theorems to controlled dynamical systems, Proceedings of the Steklov Institute of Mathematics, 2010, vol. 268, suppl. 1, pp. 204-221. DOI: 10.1134/S0081543810050159
  12. Holling C.S. The components of predation as revealed by a study of small mammal predation of the European pine sawfly, The Canadian Entomologist, 1959, vol. 91, no. 5, pp. 293-320. DOI: 10.4039/Ent91293-5
  13. Filippov A.F. Differentsial'nye uravneniya s razryvnoi pravoi chast'yu (Differential equations with discontinuous right-hand side), Moscow: Nauka, 1985, 223 p.
  14. Rodina L.I. Invariant and statistically weakly invariant sets of control systems, Izv. Inst. Mat. Inform. Udmurt. Gos. Univ., 2012, issue 2 (40), pp. 3-164 (in Russian).
  15. Clarke F. Optimization and nonsmooth analysis, Wiley, 1983. Translated under the title Optimizatsiya i negladkii analiz, Moscow: Nauka, 1988, 300 p.
  16. Federer H. Geometricheskaya teoriya mery (Geometric theory of measure), Moscow: Nauka, 1987, 761 p.
  17. Chaplygin S.A. Novyi metod priblizhennogo integrirovaniya differentsial'nykh uravnenii (A new method of approximate integration of differential equations), Moscow-Leningrad: Gostekhizdat, 1950, 102 p.
  18. Blagodatskikh V.I., Filippov A.F. Differential inclusions and optimal control, Proc. Steklov Inst. Math., 1986, vol. 169, pp. 199-259.
  19. Riznichenko G.Yu. Lektsii po matematicheskim modelyam v biologii. Chast' 1 (Lectures on mathematical models in biology. Part 1), Izhevsk: Regular and Chaotic Dynamics, 2002, 232 p.
  20. Kuzenkov O.A., Ryabova E.A. Matematicheskoe modelirovanie protsessov otbora (Mathematical modeling of processes of selection), Nizhnii Novgorod: Nizhnii Novgorod State University, 2007, 324 p.
Full text
<< Previous article
Next article >>